Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Nash, John

Statistics Math-Net.Ru
Total publications: 6
Scientific articles: 6

Number of views:
This page:1938
Abstract pages:4693
Full texts:3587
References:141

http://www.mathnet.ru/eng/person24607
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/366251

Publications in Math-Net.Ru
2009
1. John F. Nash, “Studying Cooperative Games Using the Method of Agencies”, Contributions to Game Theory and Management, 2 (2009),  294–306  mathnet
2. John F. Nash, “Ideal Money and Asymptotically Ideal Money”, Contributions to Game Theory and Management, 2 (2009),  281–293  mathnet
1971
3. J. Nash, “Analyticity of the solutions of implicit function problems with analytic data”, Uspekhi Mat. Nauk, 26:4(160) (1971),  217–226  mathnet  mathscinet  zmath
4. J. Nash, “The imbedding problem for Riemannian man”, Uspekhi Mat. Nauk, 26:4(160) (1971),  173–216  mathnet  mathscinet  zmath
1960
5. J. Nash, “Continuity of solutions of parabolic and elliptic equations”, Matematika, 4:1 (1960),  31–52  mathnet  mathscinet  zmath; Amer. J. Math., 80 (1958), 931–954
1957
6. J. Nash, “$C^1$ isometric imbeddings”, Matematika, 1:2 (1957),  3–16  mathnet  mathscinet; Ann. Math., 60 (1954), 383–396
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021